Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 10, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 25, 2016, 4:26 PM EST. It took effect at Jan 25, 2016, 6:00 PM EST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2016, 4:26 PM EST (21:26 UTC)
- In effect from
- Jan 25, 2016, 6:00 PM EST
- Expired
- Jan 27, 2016, 6:57 PM EST
- In force
- 49 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
277 WHUS72 KKEY 252126 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 426 PM EST MON JAN 25 2016 GMZ034-042>044-052>055-072>075-260400- /O.NEW.KKEY.SC.Y.0010.160125T2300Z-160126T1000Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 426 PM EST MON JAN 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC AND OFFSHORE GULF OF MEXICO. * WINDS...SUSTAINED NORTHEAST TO EAST SURFACE WINDS OF 15 TO 20 KNOTS WILL INCREASE TO NEAR 20 KNOTS BY MIDNIGHT TONIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
9 follow-up statements
380 WHUS72 KKEY 260311 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1011 PM EST MON JAN 25 2016 GMZ034-042>044-052>055-072>075-261000- /O.CON.KKEY.SC.Y.0010.000000T0000Z-160126T1000Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1011 PM EST MON JAN 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...SUSTAINED EAST TO SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
482 WHUS72 KKEY 260923 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 423 AM EST TUE JAN 26 2016 GMZ034-261030- /O.CAN.KKEY.SC.Y.0010.000000T0000Z-160126T1000Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 423 AM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL. $$ GMZ042>044-052>055-072>075-261530- /O.EXT.KKEY.SC.Y.0010.000000T0000Z-160126T1600Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 423 AM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...EXPECT SOUTHEAST WINDS NEAR 20 KNOTS ACROSS THE STRAITS OF FLORIDA AND HAWK CHANNEL THIS MORNING. * WAVES/SEAS...EXPECT SEAS OF 5 TO 7 FEET IN THE STRAITS OF FLORIDA AND SEAS OF 2 TO 4 FEET IN HAWK CHANNEL THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
871 WHUS72 KKEY 261515 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1015 AM EST TUE JAN 26 2016 GMZ042>044-052>055-072>075-262200- /O.EXT.KKEY.SC.Y.0010.000000T0000Z-160126T2200Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1015 AM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY THROUGH THIS AFTERNOON... * WINDS...EXPECT SOUTHEAST WINDS NEAR 20 KNOTS ACROSS THE STRAITS OF FLORIDA AND HAWK CHANNEL THROUGH THIS AFTERNOON. * WAVES/SEAS...EXPECT SEAS OF 5 TO 8 FEET IN THE STRAITS OF FLORIDA AND SEAS OF 2 TO 4 FEET IN HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
962 WHUS72 KKEY 262004 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 304 PM EST TUE JAN 26 2016 GMZ042>044-052>055-072>075-270445- /O.EXT.KKEY.SC.Y.0010.000000T0000Z-160127T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 304 PM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS...EXPECT SOUTHEAST WINDS INCREASING TO NEAR 20 KNOTS ACROSS THE STRAITS OF FLORIDA AND HAWK CHANNEL THIS EVENING. * WAVES/SEAS...EXPECT SEAS BUILDING TO 4 TO 7 FEET IN THE STRAITS OF FLORIDA AND 2 TO 4 FEET IN HAWK CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
775 WHUS72 KKEY 270317 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1017 PM EST TUE JAN 26 2016 GMZ042>044-052>055-072>075-271000- /O.CON.KKEY.SC.Y.0010.000000T0000Z-160127T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1017 PM EST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EXPECT SOUTHEAST WINDS NEAR 20 KNOTS ACROSS THE STRAITS OF FLORIDA AND HAWK CHANNEL. * WAVES/SEAS...EXPECT SEAS AS HIGH AS 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
765 WHUS72 KKEY 270939 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 439 AM EST WED JAN 27 2016 GMZ042>044-052>055-072>075-271530- /O.EXT.KKEY.SC.Y.0010.000000T0000Z-160127T2200Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 439 AM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...EXPECT SOUTHEAST TO SOUTH WINDS RANGING FROM NEAR 25 KNOTS AND GUSTY FROM OCEAN REEF TO THE WEST END OF THE SEVEN MILE BRIDGE...TO 20 TO 25 KNOTS AND GUSTY FROM THE WEST END OF THE SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL. WINDS SHOULD START DIMINISHING BY AFTERNOON. * WAVES/SEAS...EXPECT SEAS OF 7 TO 9 FEET THROUGH MOST OF THE STRAITS OF FLORIDA....WITH SEAS UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
662 WHUS72 KKEY 271529 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1029 AM EST WED JAN 27 2016 GMZ044-271630- /O.CAN.KKEY.SC.Y.0010.000000T0000Z-160127T2200Z/ HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1029 AM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAWK CHANNEL FROM THE WEST END OF THE SEVEN MILE BRIDGE TO HALFMOON SHOAL. $$ GMZ042-043-052>055-072>075-272200- /O.CON.KKEY.SC.Y.0010.000000T0000Z-160127T2200Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1029 AM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...EXPECT SOUTH WINDS NEAR 20 KNOTS AND GUSTY FROM OCEAN REEF TO THE WEST END OF THE SEVEN MILE BRIDGE. WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. * WAVES/SEAS...EXPECT SEAS OF 7 TO 9 FEET THROUGH MOST OF THE STRAITS OF FLORIDA....WITH SEAS UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
247 WHUS72 KKEY 272055 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 355 PM EST WED JAN 27 2016 GMZ054-055-074-075-272200- /O.CAN.KKEY.SC.Y.0010.000000T0000Z-160127T2200Z/ STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 355 PM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS WEST OF THE SEVEN MILE BRIDGE. $$ GMZ042-043-052-053-072-073-280400- /O.EXT.KKEY.SC.Y.0010.000000T0000Z-160128T0400Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 355 PM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...EXPECT SOUTH WINDS NEAR 20 KNOTS AND GUSTY FOR HAWK CHANNEL AND THE FLORIDA STRAITS FROM OCEAN REEF TO THE WEST END OF THE SEVEN MILE BRIDGE. WINDS WILL GRADUALLY DIMINISH TONIGHT. * WAVES/SEAS...EXPECT SEAS OF 7 FEET. SEAS WILL GRADUALLY SUBSIDE AS WINDS DECREASE TONIGGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
943 WHUS72 KKEY 272357 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 657 PM EST WED JAN 27 2016 GMZ042-043-052-053-072-073-280100- /O.CAN.KKEY.SC.Y.0010.000000T0000Z-160128T0400Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 657 PM EST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTH TO SOUTHWEST WINDS HAVE DECREASED TO NEAR 15 KNOTS WITH ON THE NEARSHORE AND OFFSHORE WATERS SOUTHEAST OF THE MIDDLE AND UPPER KEYS INCLUDING HAWK CHANNEL. $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 3:00 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Jan 25, 3:00 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
300 PM EST MON JAN 25 2016
.DISCUSSION...IN THE MID AND UPPER LEVELS...700-200 MB...LATEST IR
IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF 2 PM DEPICTS A
NEARLY 100 PLUS AT 250 MB JET CONTINUING FROM BAJA CALIFORNIA TO
ACROSS THE GULF TO OVER THE FLORIDA PENINSULA. AT THE SURFACE AND IN
THE LOWER LEVELS...(SURFACE TO 700 MB)...THE CENTER OF A STALWART
NEAR 1030 MB SURFACE COLD RIDGE IS LOCATED FROM NEAR CAPE HATTERAS.
SOUTH FLORIDA AND THE KEYS ARE BENEATH THE SOUTHERN PERIPHERY OF
THIS INTENSIFYING RIDGE.
.CURRENTLY...AS OF 200 PM...SKIES ARE PARTLY CLOUDY WITH STRATOCU
ENCOMPASSING MUCH OF THE KEYS AND THE WARMER WATERS TO THE SOUTH.
TEMPERATURES HAVE ONLY REACHED THE UPPER 60S AS OF THE 2 PM HOUR AND
WINDS ARE STILL EAST NORTHEAST AVERAGING 15 KNOTS ALONG THE
REEF...EXCEPT LESS THAN 10 KNOTS IN CHILLY FLORIDA BAY.
.SHORT TERM...BREEZY CONDITIONS WILL CONTINUE TONIGHT THRU TUESDAY
ACROSS HAWK CHANNEL AND THE DEEPER FLORIDA STRAITS WATERS. THE
SURFACE RIDGE WILL MOVE EASTWARD AS IT INTENSIFIES TONIGHT AND
TUESDAY...ALLOWING WARMING AND SLOW MOISTENING OF THE BOUNDARY
LAYER. WE REMAIN BENEATH A VERY STRONG MID AND UPPER JET UPSTREAM OF
THE KEYS AND AT KEYS LATITUDE AND THIS PORTENDS MORE WEATHER IS ON
ITS WAY WITH SHOWER CHANCES INCREASING MARKEDLY TUESDAY NIGHT...AS
LOWER PRESSURE GETS TOGETHER IN THE LOWER LEVELS OVER THE WEST
CENTRAL GULF OF MEXICO. INDICATIONS OF THIS SYSTEM ARE IN BOTH THE
ECMWF AND GFS THOUGH THE DETAILS GET DIFFERENT GOING OUT WEDNESDAY
THRU THURSDAY. ANYWAY...A WARM FRONTAL BOUNDARY AND ASSOCIATED
ISENTROPIC LIFT WILL MOVE NORTHWARD ACROSS THE KEYS BY LATE TUESDAY
NIGHT AND DURING WEDNESDAY...THEN NORTH OF THE KEYS BY WEDNESDAY
NIGHT. UNLIKE THE LAST FROPA...A WARMER AIRMASS WILL BE AVAILABLE TO
WORK WITH AS IN ADVANCE OF THE NEXT FROPA AND THE JET DYNAMICS WILL
ALLOW FOR THUNDERSTORMS DURING THE WEDNESDAY THROUGH THURSDAY
PERIOD. LARGE SCALE LIFT IN THE LOWER TO MID LEVELS WILL SUPPORT
AREAS OF RAINFALL DURING WEDNESDAY AND WEDNESDAY NIGHT.
EC AND GFS MODELS DIFFER DURING WEDNESDAY NIGHT AND THURSDAY WITH
REGARDS TO THE POSITION AND DEVELOPMENT OF LOWER PRESSURE NEAR THE
FLORIDA PENINSULA WITH THE ECMWF MORE ORGANIZED AND WEST OF TAMPA
WHILST THE GFS DOES NOT GET ORGANIZED TILL ITS EAST OF FLORIDA. THE
IMPLICATIONS OF THE POSITION OF THE LOW WILL BE THE TIME WHEN IT
SWINGS THE ACTUAL SFC COLD FRONTAL BOUNDARY THRU THE KEYS. FOR NOW
WILL HOLD WITH THURSDAY AFTERNOON. IN TERMS OF CHANCES FOR
RAIN...NEW GUIDANCE SUGGEST HIGH CHANCES FOR SHOWERS DURING TUESDAY
NIGHT AHEAD OF APPROACHING WARM FRONTAL BOUNDARY AND LIKELY CHANCES
FOR RAIN WITH SCATTERED EMBEDDED THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT...AND THESE COULD CONTAIN LOCALLY HEAVY AMOUNTS OF
RAINFALL. GIVEN BOUNDARY LAYER WARMING AND DYNAMICS...ANOTHER SQUALL
WILL PROBABLY COME THRU AGAIN SOMETIME THURSDAY. RIGHT NOW SPC IS
INDICATING MARGINAL RISK FOR DAY 3.
THURSDAY NIGHT THROUGH NEXT WEEKEND...SOME RESIDUAL SHOWERS WILL
OCCUR IMMEDIATELY BEHIND THE FRONT BUT IT TAKES TIME FOR THE
BOUNDARY LAYER TO DRY OUT UNTIL AFTER MIDNIGHT. FRIDAY THROUGH THE
WEEKEND ALLOWS FOR ANOTHER SHOT OF CONTINENTAL AIR MOVING DOWN THE
PENINSULA WITH NEARLY CLEAR SKIES AND DAYTIME HI AND LO TEMPERATURES
BACK BELOW NORMAL...WITH HIGHS ONLY IN THE 60S TO LOWER 70S...ONLY
REACHING MID 70S FOR SUNDAY AND MONDAY...BUT NO CHANCE OF RAIN.
&&
.MARINE...FOR TONIGHT AND TUESDAY...GIVEN INTENSIFYING RIDGING JUST
EAST OF THE CAROLINAS...A SMALL CRAFT ADVISORY WILL BE HOISTED
ACROSS HAWK CHANNEL...THE FLORIDA STRAITS...AND THE DEEPER WATERS
AROUND REBECCA SHOAL AND THE TORTUGAS. ACROSS THE OFFSHORE GULF
WATERS...WATER TEMPERATURES ARE MARKEDLY COOLER...SO HAVE PUT UP A
SCEC...AND GIVEN THE COLD TEMPERATURES OF THE WATERS INSIDE THE
FIVE FATHOM LINE AND FLORIDA BAY AM NOT ANTICIPATING HEADLINES OR
ADVISORIES AT THIS TIME. SCEC CONDITIONS WILL BE LIKELY AGAIN
TUESDAY AND TUESDAY NIGHT ACROSS ALL WATERS EXPECT THE SHALLOW BAY
AND GULF WATERS. BY WEDNESDAY AND WEDNESDAY NIGHT...THE WINDS WILL
CLOCK SOUTH BETWEEN SOUTHEAST AND SOUTH AND EXPECT MODERATE WINDS AT
THIS POINT ACROSS ALL WATERS...BUT TREMENDOUS UNCERTAINTY IN THE
WIND FORECAST EXISTS FOR THESE TWO PERIODS AS THEY ARE DEPENDENT ON
LOW PRESSURE. WHAT IS CERTAIN IS AREAS OF RAINFALL WITH
THUNDERSTORMS WILL BE AROUND MAKING CONDITIONS UNFAVORABLE FOR
RECREATIONAL BOATERS. THE ACTUAL FRONT MAY ARRIVE THURSDAY AFTERNOON
AND NIGHT WITH ANOTHER SQUALL PRECEDING IT...FOLLOWED BY ADVISORY
CONDITIONS WITH 25 KNOTS THURSDAY NIGHT AND FRIDAY MORNING...PLEASE
STAY TUNED. IMPROVEMENT IS INDICATED BY SATURDAY
&&
.AVIATION...SCATTERED TO BROKEN CEILINGS NEAR OR JUST UNDER FL050
ARE EXPECTED THROUGH THIS EVENING. NORTHEAST WINDS HAVE PERSISTED AT
8 TO 12 KNOTS TODAY...BUT WILL SHIFT OUT OF 080-110 DEGREES
OVERNIGHT AS A NARROW BOUNDARY OFF THE ATLANTIC SIDE OF THE FLORIDA
KEYS GRADUALLY WORKS NORTH AND WEST AFTER SUNSET...AND MAY COINCIDE
WITH A SLIGHT LOWER OF CLOUD BASES CLOSER TO FL040. LITTLE CHANGE IS
EXPECTED FOR TUESDAY ALTHOUGH EAST WINDS MAY OCCASIONALLY GUST NEAR
15 KNOTS BY AFTERNOON.
&&
.CLIMATE...JANUARY 25TH...ON THIS DATE IN KEY WEST CLIMATE
HISTORY...IN 1940...THE DAILY RECORD LOW TEMPERATURE OF 49F WAS
RECORDED. TEMPERATURE RECORDS IN KEY WEST DATE BACK TO 1872.
&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST 65 77 71 78 / - 10 50 70
MARATHON 65 77 71 78 / - 10 50 70
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 11 AM EST TUESDAY
FOR GMZ034-042>044-052>055-072>075.
&&
PUBLIC/MARINE.........FUTTERMAN
AVIATION/NOWCASTS.....RIZZO
DATA COLLECTION.......BWC
VISIT US ON THE WEB AT WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Jan 25, 6:00 AM EST, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EST MON JAN 25 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-261100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EST MON JAN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE STRAITS OF FLORIDA TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE STRAITS OF FLORIDA TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FLORIDA KEYS AND ADJACENT COASTAL WATERS WEDNESDAY...WEDNESDAY NIGHT...AND THURSDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR SOME FLORIDA KEYS COASTAL WATERS ZONES THURSDAY OR THURSDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KASPER
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.